Vyvanse Withdrawal - Anxiety

8 Replies Updated



Conversation Starter

Brittany Says:


so i am a college student and my friend is prescribed 50mg vyvanse... i used to take about 1 every couple weeks to help me study for exams, and i loved how focused it got me so i started taking them about 2-3 times a week. i have been doing this for a couple months. but lately, if i'm not on it, i feel extremely anxious and feel like i can't talk or do anything normal....

please realize i am aware that the use of this medication when not prescribed is not a good thing to do.... but ever since the first couple of times, i feel like i need it in order to study, be happy, or even talk to people. i want to stop so badly but the anxiety (esp. social anxiety) when i'm NOT on it is horrible - i feel nervous to even go hang out with my best friends. then if i take it, i feel confident, focused, and talkative again.

if you want to lecture me on this sort of recreational use that is fine, i know i deserve it. but i'm looking for advice to help me stop. if i just cope with this anxiety for a couple weeks of being off of vyvanse will it go away? or will it always be like this? it's ruining me.

thank you



Showing Replies 1 - 8 of 8 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

What you are experiencing are both mental and physical symptoms and yes, if you stay away from it for awhile, they will eventually go away, though it will likely be tough for several weeks.

Have you considered consulting your own doctor about your problems and a possible solution?

https:/­/­www.medschat.com/­wiki/­Vynase/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Dillon Says:

I wouldn't say several weeks, but it's basically a placebo effect. If you tell yourself that you need it, you will physically crave it. It's a drug... It's not food, nor is it water or shelter, you have to place yourself in a mindset that's more healthy. If you can't change that mindset, it may not be a bad idea to get some help for addictive personality traits that will follow you forever. Trust me, i'm a college student going through the same thing, and if i'm not addicted to vyvanse, then it was either pot/food/cigarettes/exercise. You have to accept what you are given in life and work with it at your standards. I know this can be hard because college students are pressured to be super humans non stop.

REPLYSHAREREPORT
Was this helpful?     1     1  
3
ambr0se Says:

I definitely can Identify with how you feel when you are without your medication and from years of MASSIVE abuse - yes the human brain and body has shown it is able to recover fairly remarkably even after years of malnutrition, obviously massive sleep deprivation, etc... and the brain as I said can recover as well, and you are smart enough to recognize and admit you are slightly concerned instead of just using it as an excuse to keep using.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
ambr0se Says:

As a recovering addict at first I was slightly irritated when your compared the drug of choice to food water & shelter. Yes you obviously need those to live, but food can wait a day and most certainly is dwarfed by the need for the addicts drug of choice. At my worst point I went from 190 to 130 - thats some serious f***in droppage. I even had money food and access to it but when your running you dont have time.

REPLYSHAREREPORT
Was this helpful?     2     0  
5
blake Says:

Very well said she is exactly right!


REPLYSHAREREPORT
Was this helpful?     1     0  
6
Brianna knapp Says:
via mobile

The best thing to do is ride it out trust me. Xanic help me with withdrawal that's what your going through whine your self off slowly but with ease its going to take a month but once you kick the addiction stay away

REPLYSHAREREPORT
Was this helpful?     0     1  
7
DrJoeyMDPhD Says:

There are physical withdrawal symptoms from what some might consider short-term use (six months), and this varies with the dose, duration, route of administration, etc., IT IS NOT YOUR MIND PLAYING TRICKS ON YOU; IT'S THE NEUROTRANSMITTERS AND RECEPTORS DO THAT!

REPLYSHAREREPORT
Was this helpful?     1     0  
8
Leslie Says:
via mobile

I'm a researcher, and I can tell you that those symptoms shouldn't be signs of vyvanse withdrawal. Vyvanse half life is 12 hours, so withdrawal symptoms would subside within 24 hours. Even then, unless your 75 pounds and don't eat, you shouldn't be facing withdrawal symptoms. If you are, caffeine should be avoided at all costs too then. If caffeine isn't giving you the same affects, it could be a really bad placebo or something else. I would talk to a psychologist, even if it is a placebo, placebos can have long lasting effects, and especially if that placebo is social anxiety.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

vyvanse withdrawals
Good Morning Everyone, I have been on Vyvanse 50 mg for about 7 months. Took it everyday. My company that I work for cha... 1 reply
withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 421 replies
Withdrawal from Vyvanse experience
I have been on Vyvanse for 4 weeks and I am now tapering off. I was going to quit cold turkey , but I wke up this mornin... 158 replies
Anxiety from alcohol withdrawal
often i get tremours in the hands which is not controllable at times. it will not be there when there is a normal intake... 1 reply
Lexapro for anxiety on benzo withdrawal
I am on a valium taper for withdrawal of Klonopin which I took for over 20 years. I am one year off of the Klonopin I am... 6 replies
cymbalta / vyvanse / xanax = increased anxiety??
I am 34 years old and have been taking anti-depressants for about 3 years. I started on Lexapro, which quit working afte... 23 replies
Having high anxiety near the end of the day while coming down off of vyvanse. Has anyone had this problem?
I suffer from high anxiety, ADHD and minor depression. Last week I talked to my doctor and he prescribed me 50 mg Pristi... 2 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 295 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 291 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA